# SDR CALA2019030100303

- Difficulty date: February 25, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 60,409 hours, 25,913 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: D53476517200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-4-6179) AFT CARGO CLEAT CORRODED FR56 ST 43LT. REFER TO N/R: 9022342. REMOVED CORRODED CLEAT AT FR56 STR 43L IAW SRM 51-42-11-001 , FABRICATED AND INSTALLED NEW CLEAT IAW DRAWING D5347651 7 AND SRM 51-42-11-001. TREATED PRIMED AND TOPCOATED IAW A3 19 SRM 51-75-12-911-001.
